# SDR BAQA092047

- Difficulty date: January 11, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N135ME
- Make and model: Urocop EC135P1
- Aircraft serial: 0009
- Aircraft time: 4,106 hours
- Engine: Pwa PW206B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: PCEBB0030
- Condition: Failed
- Part time: 1,928 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE FAILED AFTER 27.4 HOURS. COMPRESSOR STALLS AT STARTUP AND TAKEOFF.  REPLACED WITH ANOTHER SERVICEABLE RENTAL
